# SDR IPXA2022072684580

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 112N80063
- Part serial: NA
- Condition: Delaminated
- Location: Dry Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1DRY BAY PANEL (632 FZ) FLAME SPRAY PEELING OFF AROUND FASTENER HOLES.PANEL 632 FZ (DOOR) SENT OUT FOR FLAME SPRAY REPAIR. VENDOR VT-SAN ANTONIO. REINSTALLED ON SERVICEABLE PARTS TAG #914270. SRM 51-70-14-0G PARA 10.B
